# SDR ASOA2012072001958

- Difficulty date: July 12, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 23,329 hours, 21,136 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3501163
- Condition: Corroded
- Location: Bs 559-621
- Part time: 986,592 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR SUPPORT HAS MULTIPLE AREAS OF CORROSION AROUND FASTENER HOLES AT LBL 45 FROM FS 559+112 - 621.  ON FURTHER INVESTIGATION, TOP & BOTTOM SIDES OF FLOOR SUPPORT ARE CORRODED, CORROSION FOUND TO BE OUT OF LIMITS OF SRM TR53-27.  R & R FLOOR SUPORT IAW REO 601R-53-61-1574, REV B.
